Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Aug 18, 2008, 9:27 AM CDT for Starr County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2008, 9:27 AM CDT (14:27 UTC)
- Expired
- Aug 18, 2008, 1:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Starr County, TX
The radar
The Brownsville radar (KBRO), 163 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 10:19 AM CDT | FLASH FLOOD | Roma, TX | ROMA POLICE DEPARTMENT REPORTS MAJOR URBAN FLOODING WITH 1 TO 1 1/2 FEET OF WATER THROUGHOUT THE CITY |
| Aug 18, 11:14 AM CDT | FLOOD | Roma, TX | STARR COUNTY EM REPORTS AT LEAST 50 HOMES FLOODED IN ROMA. FM 650 CLOSED DUE TO HIGH WATER. MAJOR URBAN FLOODING WITHIN THE CITY. SHELTERS OPENED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBRO 181427
FFWBRO
TXC427-181615-
/O.NEW.KBRO.FF.W.0012.080818T1427Z-080818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
927 AM CDT MON AUG 18 2008
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
ROSITA.
ROMA.
RIO GRANDE CITY.
* UNTIL 1115 AM CDT
* AT 913 AM CDT...THE PUBLIC REPORTED TORRENTIAL RAIN OVER THE ROMA
AND RIO GRANDE CITY AREA CAUSING URBAN FLOODING FROM A THUNDERSTORM
OVER THE WARNED AREA.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
655 follow-up statements
000
WGUS74 KBRO 181504
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT MON AUG 18 2008
TXC427-181615-
/O.CON.KBRO.FF.W.0012.000000T0000Z-080818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR-
1004 AM CDT MON AUG 18 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1115 AM CDT...
LOCATIONS AFFECTED INCLUDE...
ROSITA.
ROMA.
RIO GRANDE CITY.
AT 958 AM CDT...THE PUBLIC REPORTED FLOODING IN THE CITY OF ROMA AS
BUSINESSES AND HOUSES ALREADY HAVE WATER INSIDE. SOME ROADS ARE
COMPLETELY UNDER WATER BETWEEN ROMA AND RIO GRANDE CITY.
AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINS UP TO FIVE INCHES PER HOUR FROM A THUNDERSTORM OVER
THE WARNED AREA.
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. NUMEROUS ROADS WILL BE CLOSED...AND HOMES...ESPECIALLY IN LOW
LYING AREAS...WILL BECOME INUNDATED. MOVE TO HIGHER GROUND
IMMEDIATELY
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
65000
WGUS54 KBRO 181612
FFWBRO
TXC427-181815-
/O.EXT.KBRO.FF.W.0012.000000T0000Z-080818T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1112 AM CDT MON AUG 18 2008
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN STARR COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
ROSITA.
ROMA.
RIO GRANDE CITY.
* UNTIL 115 PM CDT
* AT 1106 AM CDT...THE PUBLIC REPORTED FLOODING OVER ROMA FROM A
THUNDERSTORM OVER THE WARNED AREA.
WIDESPREAD FLOODING IS OCCURRING...OR WILL OCCUR...IN THE WARNED
AREA. NUMEROUS ROADS WILL BE CLOSED...AND HOMES...ESPECIALLY IN LOW
LYING AREAS...WILL BECOME INUNDATED. MOVE TO HIGHER GROUND
IMMEDIATELY
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
65000
WGUS74 KBRO 181708
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1208 PM CDT MON AUG 18 2008
TXC427-525-181815-
/O.CON.KBRO.FF.W.0012.000000T0000Z-080818T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR-ZAPATA-
1208 PM CDT MON AUG 18 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN STARR COUNTY
UNTIL 115 PM CDT...
...A URBAN AND SMALL STREAM FLOOD STATEMENT REMAINS IN EFFECT FOR
SOUTHERN ZAPATA COUNTY UNTIL 115 PM CDT...
LOCATIONS AFFECTED INCLUDE...
ROSITA.
ROMA.
RIO GRANDE CITY.
FALCON.
AT 1201 PM CDT...THE PUBLIC REPORTED FLOODING IN THE CITY OF ROMA.
HOWEVER...SHOWERS AND THUNDERSTORMS HAVE DECREASED AND THE WATER IS
BEGINNING TO RECEDE.
AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES HAVE DECREASED TO LESS THAN ONE INCH PER HOUR OVER
THE WARNED AREAS.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
65000
WGUS74 KBRO 181710 CCA
FFSBRO
FLASH FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 PM CDT MON AUG 18 2008
TXC427-505-181815-
/O.CON.KBRO.FF.W.0012.000000T0000Z-080818T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR-ZAPATA-
1210 PM CDT MON AUG 18 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN STARR COUNTY
UNTIL 115 PM CDT...
...A URBAN AND SMALL STREAM FLOOD STATEMENT REMAINS IN EFFECT FOR
SOUTHERN ZAPATA COUNTY UNTIL 115 PM CDT...
LOCATIONS AFFECTED INCLUDE...
ROSITA.
ROMA.
RIO GRANDE CITY.
FALCON.
AT 1201 PM CDT...THE PUBLIC REPORTED FLOODING IN THE CITY OF ROMA.
HOWEVER...SHOWERS AND THUNDERSTORMS HAVE DECREASED AND THE WATER IS
BEGINNING TO RECEDE.
AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES HAVE DECREASED TO LESS THAN ONE INCH PER HOUR OVER
THE WARNED AREAS.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
65000
WGUS74 KBRO 181815
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
115 PM CDT MON AUG 18 2008
TXC427-505-181825-
/O.EXP.KBRO.FF.W.0012.000000T0000Z-080818T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAPATA-STARR-
115 PM CDT MON AUG 18 2008
...THE FLASH FLOOD WARNING HAS EXPIRED IN CENTRAL STARR AND ZAPATA
COUNTIES...
THOUGH THE FLASH FLOOD WARNING HAS EXPIRED...THERE MAY BE POCKETS OF
HIGH STANDING WATER ESPECIALLY IN POOR DRAINAGE AREAS. IF
ENCOUNTERING WATERS OF UNKNOWN DEPTH...DO NOT ATTEMPT TO CROSS THEM
BY FOOT OR BY AUTOMOBILE.
DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN
&&
LAT...LON 2647 9910 2649 9911 2654 9909 2649 9873
2635 9872 2636 9881 2637 9882 2636 9885
2638 9894 2639 9894 2638 9895 2638 9897
2640 9899 2640 9908 2644 9913
$$
65What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 8:28 AM CDT, 59 minutes earlier.
Area forecast discussion, Aug 18, 8:28 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 828 AM CDT MON AUG 18 2008 .DISCUSSION...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST NORTHEASTWARD ACROSS DEEP SOUTH TEXAS TODAY AND TONIGHT. THE UPPER LEVEL LOW WILL PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS OVER THE RIO GRANDE VALLEY AT TIMES THROUGH TUESDAY. ONCE THE UPPER LEVEL LOW EXITS THE AREA, RAIN CHANCES WILL DECREASE OVER THE CWA. TEMPERATURES WILL BE SLIGHTLY LOWER THAN NORMAL FOR THE NEXT TWO DAYS WITH MOSTLY CLOUDY SKIES PREVAILING ACROSS THE RIO GRANDE VALLEY. ONCE THE UPPER LEVEL LOW EXITS THE AREA, RAIN CHANCES WILL DECREASE. TEMPERATURES WILL INCREASE TO SLIGHTLY ABOVE NORMAL VALUES FOR THIS TIME OF THE YEAR THE MIDDLE OF THIS WEEK AND REMAIN AT ABOVE NORMAL VALUES THROUGH THIS WEEKEND. LIGHT TO MODERATE SOUTHEASTERLY WINDS WILL CONTINUE ACROSS THE DEEP SOUTH TEXAS THROUGH THE END OF THIS WEEK. THE WINDS MAY BECOME VARIABLE AND INCREASE IN OR NEAR ANY SHOWERS OR THUNDERSTORMS. THE CURRENT FORECAST PACKAGE LOOKS GOOD, THEREFORE NO CHANGES ARE ANTICIPATED AT THIS TIME. && .MARINE...AT 7AM BUOY020 REPORTED SOUTH TO SOUTHEAST WINDS AT 8 KTS AND SEAS 2.6 FEET WITH A PERIOD OF 4 SECONDS. HIGH PRESSURE IN THE NORTHEAST GULF WILL KEEP WINDS LIGHT TO MODERATE FROM THE EAST TO SOUTHEAST THROUGH THE THE BEGINNING OF THE WEEK. SCATTERED SHOWERS WILL CONTINUE IN THE MORNING HOURS THROUGH THE MIDDLE OF THE WEEK...WHILE SOME THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY. && .AVIATION...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS WITH TEMPO MVFR CIGS/VSBYS IN SHOWERS OR THUNDERSTORMS. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST THROUGH TUESDAY MORNING. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS....63 MARINE/AVIATION...65 MESOSCALE...CAMPBELL
Hazardous weather outlook, Aug 18, 5:20 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 520 AM CDT MON AUG 18 2008 GMZ130-132-135-150-155-170-175-TXZ248>257-191100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 520 AM CDT MON AUG 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER DEEP SOUTH TEXAS TODAY AND TONIGHT. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE...PRODUCING MINOR FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH WEDNESDAY...CONTINUING THE THREAT OF MINOR NUISANCE FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY OCCURRENCES OF FLOODING TO THE NATIONAL WEATHER SERVICE IN BROWNSVILLE TODAY THROUGH WEDNESDAY. TOMASELLI
In the hours before
Special weather statement, Aug 18, 5:00 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 500 AM CDT MON AUG 18 2008 TXZ248>257-181800- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 500 AM CDT MON AUG 18 2008 ...HEAVY RAIN EXPECTED ACROSS MUCH OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS TODAY THROUGH TUESDAY... THE APPROACH OF A SLOW MOVING UPPER LEVEL LOW PRESSURE TROUGH AND A DEVELOPING SURFACE TROUGH OVER DEEP SOUTH TEXAS WILL COMBINE WITH DEEP TROPICAL MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY THROUGH TUESDAY. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAIN WHICH CAN BE EXPECTED TO DEVELOP AS EARLY AS THIS MORNING BECOMING MORE FREQUENT AND WIDESPREAD LATER TODAY INTO TONIGHT AS THE MAIN ENERGY OF THE UPPER TROUGH AFFECTS DEEP SOUTH TEXAS. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE LIKELY WITH ISOLATED AMOUNTS OF 6 INCHES OR GREATER ARE POSSIBLE FOR ANY ONE LOCATION THROUGH TUESDAY. AFTER RECORD BREAKING JULY RAINFALL MANY LOCATIONS ARE STILL WET JUST BELOW THE SURFACE EVEN THOUGH RAINFALL HAS BEEN SPARSE THE LAST 3 WEEKS. AREAS OF CONCERN WILL BE ACROSS HIDALGO...CAMERON AND WILLACY COUNTIES WHERE 10 TO 20 INCHES OF RAIN FELL IN JULY. WIDESPREAD HEAVY RAIN OR TRAINING OF THUNDERSTORMS COULD QUICKLY SATURATE THE SOIL CAUSING RAPID RUNOFF PRODUCING FLOODING ESPECIALLY IN LOW LYING AREAS. CURRENT TRENDS INDICATE HEAVY RAIN TO BEGIN TO DEVELOP OVER WESTERN COUNTIES EARLY TODAY AND STEADILY MOVE OR DEVELOP EAST LATER TODAY. WITH THE HEAVIEST RAIN NOT EXPECTED UNTIL LATER TODAY...TONIGHT AND TUESDAY WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH. HOWEVER...IF THE HEAVY RAINFALL BECOMES MORE ORGANIZED AND CONCENTRATED IN ANY PARTICULAR AREA AS WELL AS DEVELOPS QUICKER THEN EXPECTED...THEN A FLOOD WATCH WILL LIKELY HAVE TO BE ISSUED LATER TODAY. RAIN CHANCES TO REMAIN HIGH ACROSS EASTERN COUNTIES OF DEEP SOUTH TEXAS WEDNESDAY WITH ANOTHER ROUND OF HEAVY RAIN POSSIBLE. RAINFALL THEN DECREASES IN AREAL COVERAGE WEDNESDAY NIGHT AND THURSDAY AS THE UPPER LOW AND SURFACE TROUGH MOVE EAST AND DRIER AIR MOVES INTO THE REGION. REMEMBER IF HIGH WATER IS EXPERIENCED DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS POTENTIALLY HEAVY RAINFALL EVENT. GB
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:02 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 118 min |
| Aug 17, 9:24 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 66 min |
| Aug 18, 8:42 AM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| Aug 18, 11:18 AM CDT | Areal Flood Advisory | BRO | Zapata | 117 min |
| Aug 18, 1:29 PM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 36 hr |
| Aug 18, 3:12 PM CDT | Areal Flood Warning | BRO | Starr | 12 hr |
| Aug 18, 3:31 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 89 min |
| Aug 18, 4:46 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 119 min |
| Aug 18, 6:38 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 112 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.